skin-hair-icon
Red rashes on thies
I am getting red rashes on thies, i tried cream fourderm, but still rashes are not going and getting itching sensation.
117 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Stop fourderm, that's the worse you can do to yourself and your skin. Fungal infection is becoming an increasing problem due to rampant usage of antifungals. Please see a dermatologist as some extra medications are coprescribed many a times to treat. If needed a simple skin test can also be done. Till then use only OTC anti-allergic medications to control itching. Personal hygiene should be good. Wear loose fitting clothes. Dr MK Agarwala
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.